RSS icon
Twitter icon
Facebook icon
Vimeo icon
YouTube icon

Publications

Export 11 results:
Author [ Title(Asc)] Type Year
Filters: Author is Galitski, Victor M.  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Brownian motion of solitons in a Bose-Einstein condensate, L. M. Aycock, H. M. Hurst, D. K. Efimkin, D. Genkina, H-I. Lu, V. M. Galitski, and I. B. Spielman , PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA, 114, 2503-2508 (2017)